# SDR 2002FA0000766

- Difficulty date: June 12, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Aircraft: N865AF
- Make and model: Grob G 120A
- Aircraft serial: 85005
- Engine: Lyc AEIO540D4D5
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transducer
- Part number: 201030W
- Condition: Leaking
- Location: Fuel System
- Part time: 99 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL FLOW INTERMITTENT WENT TO ZERO IN FLIGHT.  ENGINE FUEL FLOW SYSTEM WAS INSPECTED AND FOUND THAT FUEL FLOW TRANSDUCER WAS LEAKING FUEL.  REMOVED TRANSDUCER AND INSTALLED NEW TRANSDUCER.  OPERATIONAL CHECK OF THE ENGINE ON THE GROUND CHECKED NORMAL.
